MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,SURG, SENSICARE PI MICRO,LF,PF,6.5

Medline Industries, LP MEDLINE; GLOVE,SURG, SENSICARE PI MICRO,LF,PF,6.5
Catalog Number MSG9665
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that gloves are tearing at the cuffs.
 
Additional Manufacturer Narrative
The reported issue was tearing at cuffs; additional information stated that several pairs were concerned by this issue, the issue was noticed at donning, and there were no patient consequences / time lost for healthcare professionals due to the obligation to change gloves.No sample nor image was available for confirmation or further review; trending was performed over the last 2 years of complaints, inspection for the lot was completed with passing results and specifications, and the vendor's review of batch records and retention samples found no abnormalities or deviations.Complaint was unable to be confirmed, and the cause was documented as sample required to determine cause.No adverse trending was identified at this time, and a review of the complaint information as well as the results of the investigation indicate no need for further action.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE,SURG, SENSICARE PI MICRO,LF,PF,6.5
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi thupakula
three lakes drive
northfield, IL 60093--275
MDR Report Key50544877
Report Number1417592-2026-29412
Device Sequence Number10240849
Product Code KGO
UDI-Device Identifier10888277417298
UDI-Public10888277417298
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K193217
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSG9665
Device Lot Number311183EB65-3
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown